Differential and Integral Equations

Wave equation in domains with non-locally reacting boundary

C.L. Frota, L.A. Medeiros, and A. Vicente

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A generalized model for acoustic boundary conditions to non-locally reacting boundaries is studied. We prove the existence, uniqueness, and asymptotic stability of global solutions to the mixed problem for the wave equation of Carrier type with acoustic boundary conditions for non-locally reacting boundaries. Additionally a nonlinear impenetrability condition is considered.

Article information

Source
Differential Integral Equations, Volume 24, Number 11/12 (2011), 1001-1020.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012872

Mathematical Reviews number (MathSciNet)
MR2866007

Zentralblatt MATH identifier
1249.35221

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations 35R01: Partial differential equations on manifolds [See also 32Wxx, 53Cxx, 58Jxx] 35Q35: PDEs in connection with fluid mechanics

Citation

Frota, C.L.; Medeiros, L.A.; Vicente, A. Wave equation in domains with non-locally reacting boundary. Differential Integral Equations 24 (2011), no. 11/12, 1001--1020. https://projecteuclid.org/euclid.die/1356012872


Export citation